PL EN


2014 | 11(15) | 75-83
Article title

Penney’s game between many players

Content
Title variants
Languages of publication
PL EN
Abstracts
EN
We recall a combinatorial derivation of the functions generating the probability of winning for each of many participants of the Penney game and show a generalization of the Conway formula for this case.
Year
Issue
Pages
75-83
Physical description
Contributors
References
  • Chen R., Zame A. (1979). On the fair coin-tossing games. J. Multivariate Anal. Vol. 9, pp. 150-157.
  • Gardner M. (1974). On the paradoxical situations that arise from nontransitive relations. Scientific American 231 (4), pp. 120-124.
  • Guibas L.J., Odlyzko A.M. (1981). String overlaps, pattern matching, and nontransitive games. Journal of Combinatorial Theory (A) 30, pp. 183-208.
  • Graham R.L., Knuth D.E. and Patashnik O. (1989). Concrete Mathematics: a Foundation for Computer Science. Addison-Wesley Publishing Company.
  • Penney W. (1974). Problem 95: Penney-Ante. Journal of Recreational Mathematics. No 7, p. 321.
  • Solov’ev A.D.(1966). A combinatorial identity and its application to the problem concerning the first occurrence of a rare event. Theory of Probability and its Applications 11, pp. 313-320.
  • Wilkowski A. (2012). Penney’s game in didactics, Didactics of Mathematics. No 10(14), pp. 77-86.
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-425327e3-e81b-4908-979f-54874eb64c75
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.